Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 164, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Dec 28, 2015, 4:29 AM CST for Washington Parish, Louisiana; Walthall County, Mississippi. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 28, 2015, 4:29 AM CST (10:29 UTC)
- Expired
- Dec 28, 2015, 5:00 AM CST
- In force
- 31 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Washington Parish, LA, Walthall County, MS
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 28, 2:23 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 10.5 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1485 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 610 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 219 m²/s²
- 0-3 km storm-relative helicity
- 255 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 9.7
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 28, 3:47 AM CST, 42 minutes earlier.
Area forecast discussion, Dec 28, 3:47 AM CST, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
347 AM CST MON DEC 28 2015
.SHORT TERM...
MAIN CONCERNS CONTINUE TO BE SEVERE WEATHER FROM ROTATING STORMS
AHEAD OF A SQUALL LINE AND A STRONG WIND SHIFT WITH SQUALL LINE
ALONG THE FRONTAL BOUNDARY...MOVING EAST AROUND 35 MPH. REFER TO
LATEST TORNADO WATCH AND WIND ADVISORY FOR MORE DETAILS. THESE
HEADLINES WILL BE REMOVED IN A TIMELY MANNER THROUGHOUT THE
MORNING AFTER THE SQUALL CLEARS THE COUNTY/PARISH. GRADIENT WINDS
ARE A HEALTHY 25 TO 40 MPH
OTHERWISE...HIGH PRESSURE BUILDS INTO THE AREA DURING THE DAY WITH
COLD AIR ADVECTION FINALLY BRINGING MORE SEASONABLE TEMPERATURES
TO THE REGION. WENT WITH MODEL CONSENSUS ON TEMPERATURE TRENDS
THROUGHOUT MUCH OF THE FORECAST PERIOD.
.LONG TERM...
CURRENT FRONTAL ZONE BECOMES STATIONARY IN TIME OVER THE CENTRAL
GULF OF MEXICO WITH A WAVE DEVELOPING ALOFT TO INDUCE A PERIOD OF
ISENTROPIC LIFT TUESDAY NIGHT AND WEDNESDAY AS A BETTER SURGE OF
COLD AIR PLUNGES SOUTHEAST. A STEADY RAIN WITH EMBEDDED ELEVATED
THUNDERSTORMS SHOULD LAY NEARLY AN INCH OF RAINFALL OVER THE AREA
BY END OF DAY WEDNESDAY. COLDER AIR DIGS INTO THE REGION WITH
SOME MORNINGS POSSIBLY FLIRTING WITH FREEZE THIS WEEKEND IN THE
NORTHERN FRINGES OF THE FORECAST AREA. NEW YEAR'S EVE NIGHT SHOULD
BE DRY BUT CHILLY.
&&
.AVIATION...
SHORT-TERM IMPACTS ARE WITH TIMING OF SQUALL LINE CONVECTION AND
WIND SHIFT THROUGH TERMINALS FROM KMCB-KHDC EASTWARD THIS
MORNING...BETWEEN NOW AND 14Z. KBTR IS ALREADY POST-FRONTAL WITH
CEILINGS LIFTING TO MVFR AND LOW END VFR AND SPOTTY STRATIFORM
RAINFALL IN LAG FOR ANOTHER 1-2 HOURS. CONDITIONS AT OTHER
TERMINALS WILL IMPROVE TO MVFR AND VFR CIGS POST-FRONTAL. SOME
CONSIDERATIONS TO LLWS IN THE FRONTAL ZONE.
&&
.MARINE...
STRONG ONSHORE GRADIENT WINDS WILL ABATE WITH FRONTAL PASSAGE THIS
MORNING. SQUALL GUSTS TO 50 KT POSSIBLE WITH WIND SHIFT...NEAR
MOUTH OF MS RIVER AROUND DAYBREAK AND EAST OF MS SOUND AND MS
COASTAL WATERS BEFORE 9 AM CST. THERE SHOULD BE A PERIOD OF
IMPROVEMENT BEFORE GUSTY WEST TO NORTHWEST WINDS DEVELOP AS COLD
AIR ADVECTION DEEPENS LATER TODAY...BUT LESS THAN CURRENT LEVELS.
STRONGER SURGE OF COLD AIR WILL LIKELY BRING STRONG NORTH WINDS TO
THE COASTAL WATERS WEDNESDAY...WHEN SMALL CRAFT ADVISORIES WILL
LIKELY BE NEEDED ONCE AGAIN.
&&
.DECISION SUPPORT...
DSS CODE....YELLOW.
DEPLOYED...NONE.
ACTIVATION...HIGH IMPACT AND COMMS DESKS.
ACTIVITIES...SEVERE WEATHER OPS FOR TORNADO WATCH AND WIND ADVISORY.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED WATCH/WARNING/ADVISORY
ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANC
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 61 43 60 52 / 50 10 10 70
BTR 61 43 61 53 / 20 10 10 70
ASD 65 48 62 58 / 60 10 20 70
MSY 64 49 62 57 / 50 10 10 70
GPT 68 51 62 60 / 100 20 20 70
PQL 70 53 64 61 / 100 30 20 70
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY UNTIL 5 AM CST EARLY THIS MORNING FOR LAZ037-050-
057>060-065>067-071-072.
WIND ADVISORY UNTIL 8 AM CST THIS MORNING FOR LAZ039-040-061>064-
068>070.
GM...SMALL CRAFT ADVISORY UNTIL NOON CST TODAY FOR GMZ530-532-534-536-
538-550-552-555-557-570-572-575-577.
MS...WIND ADVISORY UNTIL 5 AM CST EARLY THIS MORNING FOR MSZ069-070.
WIND ADVISORY UNTIL 8 AM CST THIS MORNING FOR MSZ071-077-080>082.
GM...SMALL CRAFT ADVISORY UNTIL NOON CST TODAY FOR GMZ532-534-536-538-
550-552-555-557-570-572-575-577.
&&
24/RRHazardous weather outlook, Dec 28, 4:16 AM CST, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 416 AM CST MON DEC 28 2015 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-282215- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 416 AM CST MON DEC 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A TORNADO WATCH IS IN EFFECT THROUGH 8 AM CST FOR THE EASTERN HALF OF THE OUTLOOK AREA. A WIND ADVISORY IS ALSO IN EFFECT FOR THE EASTERN HALF OF THE OUTOOK AREA THROUGH 8 AM CST. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS AND TIDAL LAKES FOR STRONG ONSHORE WINDS AND SQUALL LINE. CONDITIONS IMPROVE WITH THE PASSAGE OF A COLD FRONT THIS MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO DEVELOP THURSDAY AND MAY CONTINUE THROUGH SATURDAY AS COLD HIGH PRESSURE BUILDS INTO THE NORTH GULF OF MEXICO. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SEVERE WEATHER THROUGH THE NATIONAL WEATHER SERVICE NEW ORLEANS WEB SITE AT WWW.SRH.NOAA.GOV/LIX. 24/RR
In the hours before
Special weather statement, Dec 28, 2:15 AM CST, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
215 AM CST MON DEC 28 2015
LAZ036-037-048-050-280845-
LIVINGSTON LA-EAST FELICIANA LA-ST. HELENA LA-EAST BATON ROUGE LA-
215 AM CST MON DEC 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LIVINGSTON...WESTERN
ST. HELENA...EAST BATON ROUGE AND EAST FELICIANA PARISHES UNTIL 245
AM CST...
AT 214 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR NORWOOD TO GARDERE...
AND MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BATON ROUGE...ZACHARY...BAKER...DENHAM SPRINGS...JACKSON...CLINTON...
OAK HILLS PLACE...WALKER...FRENCH SETTLEMENT...SLAUGHTER...PORT
VINCENT...WILSON...NORWOOD...PRIDE...WATSON...GARDERE...
BROWNFIELDS...GREENWELL SPRING...SHENANDOAH AND INNISWOLD.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST FOR SOUTHEASTERN
LOUISIANA AND SOUTHERN MISSISSIPPI.
LAT...LON 3034 9077 3034 9118 3093 9120 3100 9118
3100 9077
TIME...MOT...LOC 0814Z 266DEG 38KT 3099 9114 3034 9114Special weather statement, Dec 28, 2:49 AM CST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
249 AM CST MON DEC 28 2015
LAZ059-065>067-280915-
UPPER LAFOURCHE-LOWER LAFOURCHE-UPPER TERREBONNE-LOWER TERREBONNE-
249 AM CST MON DEC 28 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LAFOURCHE AND EASTERN
TERREBONNE PARISHES...
AT 249 AM CST...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR CHACKBAY TO NEAR HOUMA TO 13 MILES WEST OF
COCODRIE...AND MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HOUMA...THIBODAUX...GALLIANO...LAROSE...CUT OFF...LOCKPORT...GOLDEN
MEADOW...MONTEGUT...MATHEWS...COCODRIE...SCHRIEVER...GRAY...BAYOU
CANE...RACELAND...CHAUVIN...DULAC...CHACKBAY...BAYOU GAUCHE...DES
ALLEMANDS AND LUMCON CENTER BUOY.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2929 9037 2929 9038 2922 9041 2935 9043
2920 9061 2925 9063 2918 9061 2911 9071
2912 9071 2909 9086 2917 9099 2922 9087
2923 9096 2956 9082 2987 9091 2989 9054
2961 9024 2909 9022 2909 9023
TIME...MOT...LOC 0849Z 266DEG 27KT 2991 9086 2957 9075 2923 9088
CABSpecial weather statement, Dec 28, 3:17 AM CST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
317 AM CST MON DEC 28 2015
LAZ049-050-057-058-060-061-072-281000-
LIVINGSTON-SOUTHERN TANGIPAHOA-UPPER JEFFERSON-ST. CHARLES-ST. JOHN
THE BAPTIST-ASCENSION-ST. JAMES-
317 AM CST MON DEC 28 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ST. CHARLES...
SOUTHWESTERN TANGIPAHOA...SOUTHEASTERN LIVINGSTON...EASTERN ST.
JAMES...ST. JOHN THE BAPTIST...EAST CENTRAL ASCENSION AND
NORTHWESTERN JEFFERSON PARISHES...
AT 317 AM CST...A STRONG THUNDERSTORM WAS OVER RESERVE...MOVING
NORTHEAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RESERVE...LAPLACE...HAHNVILLE...METAIRIE...PONCHATOULA...GRAMERCY...
LUTCHER...WALLACE...KILLONA...NEW SARPY...GARYVILLE...TAFT...
EDGARD...DESTREHAN...NORCO...MONTZ...ST. ROSE...NORTH VACHERIE...
SOUTH VACHERIE AND LULING.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3030 9029 3019 9042 3014 9043 3009 9041
3006 9037 3006 9031 3002 9018 3002 9012
2989 9054 2989 9067 3023 9076 3050 9041
TIME...MOT...LOC 0917Z 228DEG 43KT 3009 9059
CABLocal storm report, Dec 28, 3:46 AM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
346 AM CST MON DEC 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM TSTM WND DMG 2 NNW PRAIRIEVILLE 30.33N 90.99W
12/28/2015 ASCENSION LA BROADCAST MEDIA
DOWNED TREE IN MAGNOLIA OAKS SUBDIVISION.
&&
ANSORGESpecial weather statement, Dec 28, 4:10 AM CST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
410 AM CST MON DEC 28 2015
LAZ040-059>064-067>070-281115-
LOWER ST. BERNARD LA-UPPER LAFOURCHE LA-UPPER JEFFERSON LA-
UPPER PLAQUEMINES LA-LOWER JEFFERSON LA-LOWER PLAQUEMINES LA-
ST. CHARLES LA-LOWER LAFOURCHE LA-ORLEANS LA-ST. TAMMANY LA-
UPPER ST. BERNARD LA-
410 AM CST MON DEC 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAFOURCHE...EASTERN
ST. CHARLES...ORLEANS...WESTERN ST. BERNARD...SOUTH CENTRAL ST.
TAMMANY...NORTHWESTERN PLAQUEMINES AND JEFFERSON PARISHES UNTIL 515
AM CST...
AT 409 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
METAIRIE TO 8 MILES NORTHEAST OF GALLIANO...AND MOVING NORTHEAST AT
30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NEW ORLEANS...SLIDELL...CHALMETTE...HARVEY...AVONDALE...EAST NEW
ORLEANS...MARRERO...TIMBERLANE...BELLE CHASSE...METAIRIE...
JEFFERSON...GRETNA...HARAHAN...WESTWEGO...PEARL RIVER...JEAN
LAFITTE...LAFITTE...MERAUX...ESTELLE AND WOODMERE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM CST FOR SOUTHEASTERN
LOUISIANA.
LAT...LON 2940 9024 3006 9032 3003 9004 3016 8986
3010 8979 3018 8974 3033 9003 3051 8976
3017 8971 3010 8968 3002 8972 3002 8984
2994 8984 2993 8982 2996 8973 2968 8963
2967 8963
TIME...MOT...LOC 1009Z 236DEG 26KT 3009 9026 2951 9020Local storm report, Dec 28, 4:17 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
417 AM CST MON DEC 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 AM TSTM WND DMG 2 W LAPLACE 30.07N 90.51W
12/28/2015 ST. JOHN THE BAPTI LA EMERGENCY MNGR
DOWN POWERLINES ALONG HWY 61 NEAR JACKSON AVE
&&
AKThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 28, 12:00 AM CST | Wind Advisory | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more | 8 hr |
| Dec 28, 12:48 AM CST | Special Weather Statement | LIX | Iberville, Pointe Coupee, West Baton Rouge, West Feliciana | 57 min |
| Dec 28, 1:35 AM CST | Tornado Warning | LIX | East Feliciana | 25 min |
| Dec 28, 1:41 AM CST | Severe Thunderstorm Warning | LIX | East Baton Rouge, Iberville, Pointe Coupee, West Baton Rouge | 30 min |
| Dec 28, 1:46 AM CST | Special Marine Warning | LIX | 89 min | |
| Dec 28, 1:51 AM CST | Tornado Warning | LIX | Iberville | 24 min |
| Dec 28, 1:55 AM CST | Severe Thunderstorm Warning | LIX | Ascension, Assumption, Iberville | 50 min |
| Dec 28, 2:15 AM CST | Special Weather Statement | LIX | East Baton Rouge, East Feliciana | 30 min |
| Dec 28, 2:17 AM CST | Tornado Warning | LIX | Ascension, East Baton Rouge, Iberville, Livingston | 28 min |
| Dec 28, 2:22 AM CST | Severe Thunderstorm Warning | LIX | Ascension, East Baton Rouge, Iberville, Livingston | 38 min |
| Dec 28, 2:28 AM CST | Tornado Warning | LIX | Livingston, Saint Helena | 47 min |
| Dec 28, 2:35 AM CST | Severe Thunderstorm Warning | LIX | Ascension, Assumption, Livingston, Saint James, Saint John the Baptist | 40 min |
| Dec 28, 2:41 AM CST | Tornado Warning | LIX | East Baton Rouge, East Feliciana, Livingston, Saint Helena | 49 min |
| Dec 28, 2:49 AM CST | Special Weather Statement | LIX | Lafourche, Terrebonne | 26 min |
| Dec 28, 2:53 AM CST | Tornado Warning | LIX | Livingston, Saint Helena, Tangipahoa | 67 min |
| Dec 28, 3:03 AM CST | Severe Thunderstorm Warning | LIX | Livingston, Saint Helena, Tangipahoa | 57 min |
| Dec 28, 3:05 AM CST | Severe Thunderstorm Warning | LIX | Lafourche, Terrebonne | 40 min |
| Dec 28, 3:17 AM CST | Special Weather Statement | LIX | Saint John the Baptist | 43 min |
| Dec 28, 3:20 AM CST | Special Marine Warning | LIX | 55 min | |
| Dec 28, 3:28 AM CST | Tornado Warning | LIX | Saint John the Baptist, Tangipahoa | 32 min |
| Dec 28, 3:33 AM CST | Tornado Warning | LIX | Saint Tammany, Tangipahoa, Washington | 27 min |
| Dec 28, 3:47 AM CST | Severe Thunderstorm Warning | LIX | Saint Tammany, Tangipahoa, Washington | 58 min |
| Dec 28, 4:00 AM CST | Tornado Warning | LIX | Saint Tammany, Washington | 30 min |
| Dec 28, 4:10 AM CST | Special Weather Statement | LIX | Jefferson, Orleans | 65 min |
| Dec 28, 4:11 AM CST | Special Marine Warning | LIX | 64 min | |
| Dec 28, 4:28 AM CST | Tornado Warning | LIX | Saint Tammany | 32 min |
| Dec 28, 4:35 AM CST | Tornado Warning | LIX | Washington | 25 min |
| Dec 28, 4:47 AM CST | Severe Thunderstorm Warning | LIX | Orleans, Plaquemines, Saint Bernard, Saint Tammany | 28 min |
| Dec 28, 4:51 AM CST | Special Marine Warning | LIX | 24 min | |
| Dec 28, 5:09 AM CST | Special Marine Warning | LIX | 66 min | |
| Dec 28, 6:07 AM CST | Special Marine Warning | LIX | 53 min | |
| Dec 28, 7:01 AM CST | Special Marine Warning | LIX | 89 min | |
| Dec 28, 2:02 AM CST | Severe Thunderstorm Warning | LIX | Wilkinson | 28 min |
| Dec 28, 2:24 AM CST | Severe Thunderstorm Warning | LIX | Amite, Wilkinson | 36 min |
| Dec 28, 2:35 AM CST | Tornado Warning | LIX | Amite | 10 min |
| Dec 28, 2:38 AM CST | Tornado Warning | LIX | Amite | 37 min |
| Dec 28, 3:06 AM CST | Tornado Warning | LIX | Amite | 24 min |
| Dec 28, 5:31 AM CST | Special Weather Statement | LIX | Hancock, Harrison, Pearl River | 59 min |
| Dec 28, 6:31 AM CST | Tornado Warning | LIX | Harrison | 29 min |
| Dec 28, 7:12 AM CST | Special Weather Statement | LIX | Jackson | 63 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2015Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.